# SDR 2008UALA00153

- Difficulty date: January 8, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 34,548 hours, 13,130 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: D9239003500060
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS FAULTS, EPSU BATTERY EMER L, EPSU BATTERY, AFT L.  EPSU FAILURE.  REPLACED EPSU AT 11WL AND 13WL.  ALL SYSTEMS TESTED NORMAL.
